# SDR GTIA2019041523282

- Difficulty date: April 12, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N652NK
- Make and model: Airbus A320-232
- Aircraft serial: 8021
- Aircraft time: 5,421 hours, 2,351 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Broken
- Location: Jump Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"R2 JUMPSEAT FLASHLIGHT BROKEN-REPLACED R2 JS
FLASHLIGHT SEAT IAW CMM 25-60-13
NO DEFECT NOTED"
